Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online
Loading Online Doctors....
  »   Diseases and Conditions   »   Dizziness   »  
Showing results for :

Dizziness reaction to hair dye

Public Forum Discussions
 

Is it normal to have headache, dizziness after applying hair dye?

I ve dyed my hair (with some bleach) a few hours ago. I left it on for the appropriate amount of time and followed the instructions. I also put the dye on my elbow to test for an allergic reaction ...
 

Dying hair. Feeling dizzy and tired. Suggest medication?

could it be a reaction to PPD in the dye. Also I have been buying from the Reject shop so maybe it could .... This dizziness lasts many days. I shall not use a dye again just to be safe. I shall use a rinse only. ...
 

Need medication for dizziness

to schedule surgery. This morning laying in bed on my back, when i turned head to the left, instant dizzy a couple times. Later got down on my knees to rinse conditioner out of my hair, when I bent my head down ...
 

Having dizziness. Is it the symptoms of vertigo ?

m riding on a boat. I think my head/scalp hurts abit too especially when i pull my hair . It hurts when i press hard on it too, i don t know whether the dizziness is related to my head/scalp or not. i ...
 

Dizziness, lightheadedness, blacked out, cough. Had hair dyed. Connected?

there be a connection with the hair dye and how I have felt today? ...Hi there, I have felt a little dizzy and light headed all day. When I stood up from the sofa ...
 

Hair loss, teeth constantly chipping, headache, weight loss, feeling dizzy, nervousness

have been headaches that come and go through outthe day, i loose weight without trying, getting dizzy on the slightest reaction to anger scare or nervouseness or just to a sudden movement....any suggestion to what ...
 

Reaction to antibiotics like dizziness and cramps

i am 17, female, i had a throat infection which i took antibiotics for, i had no bad reactions to the medication . as i am coming closer to finishing all my perscription. i get a bad dizzy spell, about a day ...
 

What causes dizziness with anxiety and hallucinations?

My daughter is dizzy and feel like she isn t in her own head, she knows what is going on, and answers questions, but says it doesn t feel like her. She had a reaction to her medication on Friday ...
 

Is dizziness and nausea common after flu shot?

Yesterday I had a flu shot. 4 hours later I was hit with extreme dizziness, to the point I could not crawl, profuse sweating and nausea. 12 hours later my symptoms have abated to mild dizziness ...
 

Could the symptoms of diarrhea and dizziness be due to Promethazine?

developed profound diarrhea and afterwards confusion, dizziness ,and poor balance. My husband is 65 y.o. and has never taken Phenergan before. Could an allergic reaction to Phenergan cause all these problems. ...
Premium Questions
 

Getting headache, dizziness and confused after dying hair. Related to hair dyes?

I dyed my hair for the first time a few hours ago and now I feel very dizzy and confused. My boyfriend says I am a bit delirious, he too is having mild headaches but not experiencing the dizziness ...
 

What causes sudden dizziness and sweating?

I was in a store looking around at stuff, when I started to feel somewhat weak and a little dizzy. Then I stared to sweat a lot . Drips of sweat was in My head , dripping down My hair and neck. My hair ...
 

Nausea and dizziness during a neck massage. Cause?

What could cause brief nausea dizziness during neck massage? I noticed an immediate reaction as one ... was not an immediate reaction at onset of massage...After a few minutes of I noticed the reaction during massage. ...
 

Feeling dizzy and started vomiting. Could this be an allergic reaction to mushrooms?

My husband is dizzy and vomiting . This started at about 4am this morning. For dinner last night he ... this be a allergic reaction to mushrooms. What should I do ? ...
 

What causes dizziness and joint pain after taking a tetanus shot?

I had a tetanus booster 6 days ago. Had no immediate reaction to the shot, but have dizziness and joint pain. Could this be a side effect of the shot and how long does it last; e.g. is there any ...
Mobile Questions and Answers
 
dizziness in the morning
hello! dizziness in the morning can be due to a variety of reasons including low bp, low sugars or neck spondylosis! please meet your doctor for examination and advice! Thanks
 
how do I know when I'm dehydrated
Dizzy, rapid pulse, clammy hands.
 
am i dyeing my hreat is beating havey and i feel dizzy light headed am i ?
Hello, Thanks for query to H.C.M. Forum. You are not dying , heavy beating is a common thing ,just relax and be tension free , sip by sip drink tepid water , you will get relief. Still problem consult a physician. Good luck. Dr.Het
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions